# SDR DALA2017040902898

- Difficulty date: April 8, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LT O/B SHEAR WEB AFT OF L2 DOOR CORRODED. MAINTENANCE REMOVED DAMAGED SHEAR WEB AND REPLACED WITH NEW WEB LT SIDE STATION 986-1016 IAW DWG 147A5700 REV 0 AND SRM 51-40-02.
